MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator (ins) experienced painful "zapping" sensations when turning stimulation off on three separate occasions, including before two mri procedures and a low back ablation.During the most recent mri on (b)(6) 2026, the sensation was reported as significantly more painful.After stimulation was turned back on following the mri, they continued to experience intermittent zapping while walking and bending over.They turned stimulation off again on (b)(6) 2026, after which the zapping resolved.The sensation was localized approximately three to four inches above and slightly to the right of the implanted neurostimulator in the right buttock.They were unsure whether the sensation was related to the device or a back nerve issue and reported no red light on the remote.Troubleshooting consisted of turning stimulation off, which resolved the issue.The patient was met in the office to troubleshoot.The physician considered the device's contribution to the undesired stimulation and pain to be unknown.When connected with the clinician programmer (cp), there was no error message.However, it did cause significant pain, as they felt a strong zap again.There were no impedance issues seen.While checking impedances, there was more painful zapping with sensations going from the lower back down to the vaginal area.Stimulation remained off the entire time.The patient underwent an ins and tined lead revision on (b)(6) 2026.
 
Additional Manufacturer Narrative
Block d2b:.Additional pro code: qon.Block d10: model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1sa42166.Model/catalog description: 1201.Unique identifier (udi) #: (b)(4).Block g4: additional premarket / 510 (k): p190006.Detailed product investigation has not been provided.We complete a good faith effort to obtain information.Because the product investigation is unknown at this time, we are unable to provide the product investigation and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50609793
Report Number2124215-2026-47253
Device Sequence Number21491282
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240322(17)270322
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G198064
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale